Explicit formula of a new class of q-Hermite-based Apostol-type polynomials and generalization

Mouloud Goubi
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 4, Pages 93—102
DOI: 10.7546/nntdm.2020.26.4.93-102
Download full paper: PDF, 215 Kb

Details

Authors and affiliations

Mouloud Goubi
Department of Mathematics, University of UMMTO
Tizi-Ouzou 15000, Algeria

Abstract

The present article deals with a recent study of a new class of q-Hermite-based Apostol-type polynomials introduced by Waseem A. Khan and Divesh Srivastava. We give their explicit formula and study a generalized class depending in any q-analog generating function

Keywords

  • q-Hermite-based Apostol-type polynomials
  • q-analog Cauchy product
  • fq-Hermitebased Apostol-type polynomials and numbers

2010 Mathematics Subject Classification

  • 05A10
  • 05A15
  • 11B68
  • 16B65

References

  1. Goubi, M. (2018). Successive derivatives of Fibonacci type polynomials of higher order in two variables, Filomat, 32, 5149–5159.
  2. Goubi, M. (2020). A new class of generalized polynomials associated with Hermite–Bernoulli polynomials, J. Appl. Math. & Informatics, 38, 211–220.
  3. Goubi, M. (2019). On the Recursion Formula of Polynomials Generated by Rational Functions, Inter. Journ. Math. Analysis, 13, 29–38.
  4. Mahmudov, N. I. (2014). Difference equations of q-Appell polynomials, Appl. Math. Comput., 245, 539–543.
  5. Khan, W. A., & Srivastava, D. (2020). A new class of q-Hermite-based Apostol-type polynomials and its applications, Notes on Number Theory and Discrete Mathematics, 26 (1), 75–85.
  6. Khan, W. A., Khan, I. A., & Musharraf A. (2020). Degenerate Hermite poly-Bernoulli numbers and polynomials with q-parameter, Stud. Univ. Babes-Bolayi, Math., 65 (1), 3–15.
  7. Khan, W. A., & Khan, I. A. (2020). A note on (p, q)-analogue type of Frobenius–Genocchi numbers and polynomials. East Asian Mathematical Journal, 36 (1), 13–24.
  8. Khan, W. A., & Nisar, K. S. (2019). Notes on q-Hermite based unified Apostol type polynomials. Journal of Interdisciplinary Mathematics, 22 (7), 1185–1203.
  9. Khan, W. A., Khan, I. A., & Musharraf, A. (2019). A note on q-analogue of Hermite-poly-Bernoulli numbers and polynomials. Mathematica Morvica, 23 (2), 1–16.
  10. Kang, J. Y., & Khan, W. A. (2020). A new class of q-Hermite-based Apostol type Frobenius–Genocchi polynomials. Communication of the Korean Mathematical Society, 35 (3), 759–771.
  11. Khan, W. A., Khan, I. A., Acikgoz, M., & Duran, U. (2020). Multifarious results for q-Hermite based Frobenius type Eulerian polynomials. Notes on Number Theory and Discrete Mathematics, 26 (2), 127–141.
  12. Khan, W. A., & Srivastava, D. (2019). A study of poly-Bernoulli polynomials associated with Hermite polynomials with q-parameter. Honam Mathematical J., 41 (4), 781–798.
  13. Khan,W. A., & Srivastava, D. (2019). On the generalized Apostol-type Frobenius–Genocchi polynomials, Filomat, 33 (7), 1967–1977.
  14. Khan, W. A., & Srivastava, D. (2021). Certain properties of Apostol-type Hermite-based Frobenius–Genocchi polynomials, Kragujevac Journal of Mathematics, 45 (6), 859–872.

Related papers

Cite this paper

Goubi, M. (2020). Explicit formula of a new class of q-Hermite-based Apostol-type polynomials and generalization. Notes on Number Theory and Discrete Mathematics, 26 (4), 93-102, doi: 10.7546/nntdm.2020.26.4.93-102.

Comments are closed.